24 HOURS IN PRAGUE?

What are the must-see places in Prague?

And what if you’ve only got 24 hours?

There is a join-in tour which covers the main attractions of Prague and it’s called Prague All In One Tour. It´s a brief Prague introduction and it takes 6 hrs with lunch and river cruise brakes. For a private tour ( to book tour with me or my colleagues), you should book your guide in advance because they have a pretty tight schedule, especially in the high season. Take the tour or either follow the itinerary on your own and spend more time at each place. In 6 hrs you can only see the exteriors, to see interiors, reserve the whole day or two!  Let´s get started! This itinerary is designed for a more relaxed experience.

9:30

Hotel pick up or taking a tram to the Prague Castle District

10:00

Strahov Monastery, View from the vineyard,

Libraries and Churches (interiors visit takes around 45 mins)

10:20

Loretánské Náměstí (Loreto Square)

Loreto (interior tour – 30 mins at least)

Černín Palace Garden

10:30

Hradčanské Náměstí ( Prague Castle Town Square)

Galleries in Salm, Šternberk or Schwarzenberg Palaces (each one at least 45 mins)

11:00 – 1200

Prague Castle

St. Vitus Cathedral, Squares and Courtyards ( interiors with plan B tickets – at least 1 hr)

Lobkowicz Palace ( restaurant and very very good museum – 1 hr for a visit at least)

12:30

Lunch

we suggest:

Lobkowicz Café (in the Lobkowicz Palace)

Krčma U Krále Brabantského – according to the rumors, the oldest pub in Prague (Thunovská Street)

U Glaubiců ( Malostranské Náměstí) – traditional Czech beer restaurant

Malostranská Beseda – Czech and international cuisine, one of the oldest pubs in Lesser Town

13:30

Lesser Town Square

Neruda Street (connecting the Castle Town with Lesser Town)

St. Nicholas Church (interior visit is worth, but paid)

St. Thomas Church ( the Canalleinterior visit is a must and free of charge!)

14:00

Lesser Town

Church of our lady Victorious – and the famous Infant Jesus of Prague

John Lennon Wall

Čertovka Canal

Kampa Island

14:30 – 15:30

River Cruise will give you a great sense of both river banks and you’ll see Prague from a different perspective.

15:30

Charles Bridge

16:30-17:30

Jewish Museum (short visit 1 hr, proper tour 2.5 hrs)

17:30

Old Town

Paris Street

Old Town Square

Týn Cathedral

Astronomical Clock

18:30

New Town

National Theatre

Národní Třída

Wenceslas Square

Square of the Republic

19:00

Dinner at:

Café Imperial ( Na Poříčí)

Municipal housePlzeňská Restaurace (in the cellar), Francouzská Restaurant or Café Obecní Dům (basement)

Tanker ( with amazing views and also meet some locals at the beer garden) above the Kotva Shopping Mall

20:00

Evening chill out at Náplavka (alongside the river Vltava)

Beer Pub Hopping in the Old Town

Prague Beer Museum, U Špirků, U Medvíků, U Vejvodů, U Provaznice

23:00

Clubbing  and bar hopping at Dlouhá Street and neighborhood – Harley’ s, Bombay, 2nd Floor, Roxy, James Dean, Hangár

Clubbing at Wenceslas Square – Lucerna Music Bar, Nebe, Duplex

for stag party (or whatever) groups – Red light district – Darling, Hot Peppers (and no others for your safety)

03:00

Get some sleep

8.00

Breakfast at:

Ovocný Světozor

Café Styl a Interiér

Kavárna Adria

Café Imperial

Café Obecní Dům

Cacao

Cukrárna St. Tropez

Café Slavia

Choco Café

Café Ebel

Coffee Lowers

 

9:00

Airport transfer – make sure you will not get ripped off ( don´t pay more than 400 – 700 CZK – depends on location and group size) or use the public transportation

Or cancel your flight and stay another 3 days to try that all!